Medication For Abdominal Pain Relief?

Illustration of Medication For Abdominal Pain Relief?
Illustration: Medication For Abdominal Pain Relief? medindia.net

Good afternoon, I have a question, but before that let me tell you. Last Friday I had a fish eye surgery in a hospital, when I returned home, I was given mefenamic acid and the antibiotic cefadroxil. I personally have an allergy to amoxcylin and its derivatives. After that night I took the medicine, then my stomach hurt and vomited “, chest tightness and a red and itchy rash appeared on my body. After being referred to the igd, the drug was finally withdrawn and replaced with erythromicyn, paracetamol, ranitidine and dexamethasone. After walking for 3 days, the effects of stomach pain, nausea and diarrhea are still there. Today, when I controlled the wound, I was not given antibiotics because nothing was suitable (said the nurse), I was only given mefenamic acid and anti-fungal ointment. What I asked, why My middle stomach still feels pain and usually spreads to the left, causing nausea and diarrhea? Should there be further treatment, considering the pain is very disturbing. Thank you.

1 Answer:

Hi Eni,


Thank you for asking HealthReplies.com.

Hypersensitivity to drugs can cause effects that vary from mild to severe. This effect occurs because the body considers the entry of a drug into the body as dangerous, even though the original is not. If this drug is consumed by the oral route (oral medication), the resulting effects can include nausea, vomiting, abdominal pain, diarrhea, shortness of breath, itching, a rash that spreads almost all over the body, swelling, and so on. The cause of this hypersensitivity reaction is not certain, but genetic factors (heredity) are strongly suspected to be the trigger.


To overcome allergy symptoms, prevention is the main step that needs to be done. This effort can be done by identifying which drugs often trigger your allergic reactions, and avoiding giving these drugs. If an allergic reaction has already appeared, then cessation of drug consumption can be accompanied by administering anti-allergic drugs.


There is still pain in your stomach, which is often accompanied by vomiting and diarrhea, which may indicate that drug particles are still in your body. These complaints will usually improve within 1 to 3 days after you get treatment for your allergy. However, if the complaint still doesn't get better for more than 3 days, you should check with your doctor again. It is feared that there are other complications that cause your complaints not to heal, for example food intolerance or malabsorption, poisoning, gastroenteritis (intestinal infection), gastritis (inflammation of the stomach mucosa), GERD (reflux of stomach acid into the esophagus), cholangitis (inflammation of the bile), and etc. Your doctor may also recommend that you undergo further tests, such as X-rays, ultrasound, blood tests, and so on.


In the meantime, to relieve abdominal pain that is very annoying, you can first use a warm compress on the sore stomach area. Drink lots of warm water and reduce the consumption of foods that are too spicy, sour, and contain lots of gas. Make sure you always consume clean food and drinks and also diligently wash your hands before and after each meal. Avoid excessive anxiety and stress as they often aggravate nausea and diarrhea.


Hope this helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Causes Stomach And Waist Pain When Urinating?

Causes Stomach And Waist Pain When Urinating?

(1 year ago)

my girlfriend at that time she peed and fit to pee felt something like a rupture or something in the stomach, then she felt pain in the back of the waist and the next day when he p...

Lower Molars Grow Improperly Until The Cheeks Are Swollen?

Lower Molars Grow Improperly Until The Cheeks Are Swollen?

(1 year ago)

Hello dok My biggest molars grow but the growth does not match, the teeth grow more tilted toward the cheeks and the teeth are mostly covered in meat so that the meat is bitten and...

Pain When Not Doing Activities?

Pain When Not Doing Activities?

(9 months ago)

Hello,. For the past few months my left shoulder has ached. It hurts when I’m not doing any activity (when I’m on the move I don’t feel the pain). The pain is onl...

Leave a Reply

Your email address will not be published. Required fields are marked *